MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation for lot# 12694 a and all its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 04-feb-2020, when the review was completed, there was no other complaint associated with lot number 12694, for the as reported issue i.E.Vessel perforation, a review of the lotus device risk documentation was completed.Based on this review and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.From the information available, there is no evidence indicating that the device was not used per the directions for use/product label.The product was not returned for review at the time of this report being completed.As the device was not available for investigation and examination, it was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Based on the event description and complaint investigation review, the reported issue, patient vessel perforation, cannot be confirmed.The analysed classification assigned for this complaint was product not returned, complaint unable to confirm.The most probable investigation conclusion code assigned to this complaint is known inherent risk of device, defined as, 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions.' vessel perforation is listed as potential adverse event in the ifu.This complaint has been escalated to the quality management team.Based on the above conclusion, no further escalation or corrective action is required at this time.Creganna medical will continue to monitor for these complaint types.
 
Event or Problem Description
The following complaint event description was received at creganna medical; per email, it was reported that: please note that, per edc, multiple per closure devices attempted with balloon angioplasty across femoral perforation to treat the event and the event was resolved with manual compression and tr band.Per ctsenr, it was reported that: (b)(6) 0110r4204 (new complete heart block) event description: new complete heart block (002- new permanent pacemaker implantation resulting from new or worsened conduction disturbances): on (b)(6) 2019, 3 days of post index procedure, the subject developed new complete heart block.Of note, no conduction disturbance was noted post bav.-electrophysiology study was performed and a new permanent pacemaker was recommended due to the complete heart block.-subject was under prolonged hospitalization -on an unknown day, a new permanent pacemaker was implanted.On (b)(6) 2019, the event was considered recovered/resolved with sequelae.On (b)(6) 2019, the subject was discharged on aspirin and clopidogrel.No additional information is available at this moment, however site has been queried for source document and blank relationship to study device and procedure, response awaited.Potential relationship to study procedure per investigator for the event: not reported lab data: n/a adjudication results: event 1: new complete heart block adjudication results: pending event 2: vascular injury at access site adjudication results: no cec adjudication results required.Additional information from gfe in related parent record: could further details be provided about what the vascular injury at the access site was? please note that, per edc, multiple per closure devices attempted with balloon angioplasty across femoral perforation to treat the event and the event was resolved with manual compression and tr band.What product contributed to the injury? if it was a bsc product, please provide the lot #, if available.Please note that, regarding your below mentioned queries, site has confirmed the event ae#001? vascular injury to the access site was due to lotus introducer with the lot#0000012694.An initial ctsenr is also being submitted for the same.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key9681131
Report Number3004193842-2020-00003
Device Sequence Number2535444
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210724(10)12694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number0000012694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;